0
2013
Impact Factor

    Universal two-dimensional map and its radiophysical realization

    2012, Vol. 8, No. 3, pp.  461-471

    Author(s): Kuznetsov A. P., Kuznetsov S. P., Pozdnyakov M. V., Sedova Y. V.

    We suggest a simple two-dimensional map, parameters of which are the trace and Jacobian of the perturbation matrix of the fixed point. On the parameters plane it demonstrates the main universal bifurcation scenarios: the threshold to chaos via period-doublings, the situation of quasiperiodic oscillations and Arnold tongues. We demonstrate the possibility of implementation of such map in radiophysical device.
    Keywords: maps, bifurcations, phenomena of quasiperiodicity
    Citation: Kuznetsov A. P., Kuznetsov S. P., Pozdnyakov M. V., Sedova Y. V., Universal two-dimensional map and its radiophysical realization, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  461-471
    DOI:10.20537/nd1203002


    Download File
    PDF, 637.32 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License